MAUDE Adverse Event Report: PERFUSION SYSTEMS PENDITURE LAA EXCLUSION SYSTEM; LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE

PERFUSION SYSTEMS PENDITURE LAA EXCLUSION SYSTEM; LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE
Model Number LAAC50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information through the clip-it clinical post-market study, that following a procedure involving use of the penditure clip on (b)(6) 2024, the customer reported that the patient had a complete heart block.The patient was presenting with asymptomatic complete heart block with junctional escape rhythm.They were admitted on (b)(6) 2024 for a permanent pacemaker (ppm) implant.They were subject to a new hospitalization.On (b)(6) 2024, they were successfully treated with an implantable cardiac rhythm device.The adverse event was deemed by the site as not related to the penditure delivery system device.The adverse event was deemed by the sponsor as possibly related to the clip and as not related to the penditure delivery system device.The end date of the hospitalization was on (b)(6) 2024.The outcome of the adverse event is recovering/resolving with sequelae.Medtronic received additional information that the implant procedure required the administration of iv antibiotics for prophylaxis purposes.
 
Additional Manufacturer Narrative
Additional info b5: medtronic received additional information that the sponsor has deemed the adverse event as not related to the penditure clip or delivery system.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information through the clip-it clinical post-market study, that following a procedure involving use of the penditure clip on (b)(6) 2024, the customer reported that the patient had a complete heart block.The patient was presenting with asymptomatic complete heart block with junctional escape rhythm.They were admitted on (b)(6) 2024 for a permanent pacemaker (ppm) implant.They were subject to a new hospitalization.On (b)(6) 2024, they were successfully treated with an implantable cardiac rhythm device.The adverse event was deemed by the site as not related to the penditure delivery system device.The adverse event was deemed by the sponsor as possibly related to the clip and as not related to the penditure delivery system device.The end date of the hospitalization was (b)(6) 2024.The outcome of the adverse event is recovering/resolving with sequelae.Medtronic received additional information that the implant procedure required the administration of iv antibiotics for prophylaxis purposes.Medtronic received additional information that the sponsor has deemed the adverse event as not related to the penditure clip or delivery system.
 
Additional Manufacturer Narrative
Additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PENDITURE LAA EXCLUSION SYSTEM
Common Device Name
LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20556001
Report Number2184009-2024-00664
Device Sequence Number16944159
Product Code PZX
UDI-Device Identifier00763000791476
UDI-Public00763000791476
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K232295
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/21/2024
Device Model NumberLAAC50
Device Catalogue NumberLAAC50
Device Lot NumberT3M197X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer01/03/2025
02/11/2025
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date01/23/2025
02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexMale
Patient Weight71 KG
Patient EthnicityNon Hispanic
Patient RaceWhite